09 408 0851

Dimetapp PE Sinus Pain Tablets 30

Be the first to review this product

Availability: In stock


Quick Overview

Dimetapp PE Sinus Pain Tablets 30
  • Description

    Dimetapp PE Sinus Pain tablets are a combination of an analgesic and a decongestant which provide non-drowsy relief from the symptoms of sinus congestion such as:

    • sinus pain
    • sinus headache
    • blocked nose


    Adults and Children 12 years and over : 

    • 2 Tablets every 4 - 6 hours as necessary
    • Do not exceed more than 8 tablets in 24 hours
    • Not for children under 12 years of age

    When to stop: Adults after a few days.  Children 12 years and over after 48 hours, except on medical advice.

    Active Ingredients:

    Each Dimetapp PE Sinus Pain tablet contains: Paracetamol 500mg and Phenylephrine Hydrochloride 5mg


    Medicines have benefits and some may have risks. Always read the label carefully and use strictly as directed. If symptoms continue or you have side effects consult your pharmacist or doctor immediately.